Splitter theorems for 4-regular graphs
Let Φk,g be the class of all k-edge connected 4-regular graphs with girth of at least g. For several choices of k and g, we determine a set Ok,g of graph operations, for which, if G and H are graphs in Φk,g, G ≠ H, and G contains H as an immersion, then some operation in Ok,g can be applied to G to result in a smaller graph G′ in Φk,g such that, on one hand, G′ is immersed in G, and on the other hand, G′ contains H as an immersion. © 2010 Springer.
Publication Source (Journal or Book title)
Graphs and Combinatorics
Ding, G., & Kanno, J. (2010). Splitter theorems for 4-regular graphs. Graphs and Combinatorics, 26 (3), 329-344. https://doi.org/10.1007/s00373-010-0916-y